Periods got delayed

I am 27 year old and I was taking my acne treatment medicine (safe rate) from past 7-8 month. That time my mensuration cycle was normal but now my treatment got over and I hve stopped taking medicine from past 20 to 25 days ...but my periods haven't came and my husband we are really tensed for this I got delayed almost like 7 days. Please help me regards what we have to do.
views-icons 43 Views Bookmark this Answer

Doctor Answers (1) on Periods got delayed

doctor profile image
Was it Saferet (isotretinoin) that you were taking? If so, then falling pregnant soon after stopping treatment, may not be the best thing for your pregnancy, as isotretinoin can cause abnormalities in the baby. Please get a urine pregnancy test, and if positive or if your periods do not commence within the next week, please see a gynaecologist for advice.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?